# SDR GTIA9901213

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 880 - AFT EMERGENCY EXIT (OVER WING) SIGNS (UPPER) WILL NOT LIGHT LEFT AND RIGHT.  REPLACED BATTERIES IN EMERGENCY POWER PACK AT BS-25.  OPS CHECK GOOD.  REF:  MD 80 MM 33-53-00.  (X)
